# SDR AWXA200301461

- Difficulty date: November 12, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,313 hours, 26,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Loose
- Location: Gound Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT LAS EN ROUTE FOR JFK THE TOWER ADVISED FLIGHT CREW A PANEL WAS OPEN, TAKEOFF WAS REJECTED AT LOW SPEED.  TAXIED BACK TO RAMP AND MAINTENANCE SECURED THE FORWARD GROUND POWER PANEL.  TAXIED BACK TO RUNWAY, DEPARTED WITHOUT FURTHER EVENT.
